# SDR AALA201704269012

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 47,316 hours, 19,240 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Part number: 64356101
- Part serial: 1103
- Condition: Low Pressure
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIFE RAFT BOTTLE PRESSURE READS BELOW LIMITS.  REMOVED AND REPLACED THE RAFT IAW AMM 25-64-00.  OPS CHECKED GOOD.
